Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1977, Volume 18, Number 1, Pages 122–131 (Mi smj6179)  

This article is cited in 4 scientific papers (total in 4 papers)

The coefficients of the expansion of a certain class of functions in complete systems

B. S. Kashin


Full text: PDF file (839 kB)

English version:
Siberian Mathematical Journal, 1977, 18:1, 91–99

Bibliographic databases:

Received: 02.04.1975

Citation: B. S. Kashin, “The coefficients of the expansion of a certain class of functions in complete systems”, Sibirsk. Mat. Zh., 18:1 (1977), 122–131; Siberian Math. J., 18:1 (1977), 91–99

Citation in format AMSBIB
\Bibitem{Kas77}
\by B.~S.~Kashin
\paper The coefficients of the expansion of a certain class of functions in complete systems
\jour Sibirsk. Mat. Zh.
\yr 1977
\vol 18
\issue 1
\pages 122--131
\mathnet{http://mi.mathnet.ru/smj6179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0463797}
\zmath{https://zbmath.org/?q=an:0362.42004}
\transl
\jour Siberian Math. J.
\yr 1977
\vol 18
\issue 1
\pages 91--99
\crossref{https://doi.org/10.1007/BF00966953}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1977EB79700010}


Linking options:
  • http://mi.mathnet.ru/eng/smj6179
  • http://mi.mathnet.ru/eng/smj/v18/i1/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kashin, “Remarks on estimating the Lebesgue functions of an orthonormal system”, Math. USSR-Sb., 35:1 (1979), 57–62  mathnet  crossref  mathscinet  zmath  isi
    2. B. S. Kashin, “Lower Bounds for $n$-Term Approximations”, Math. Notes, 70:4 (2001), 574–576  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. B. S. Kashin, “Lower Bounds for $n$-Term Approximations of Plane Convex Sets and Related Topics”, Math. Notes, 72:4 (2002), 473–478  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. V. Meleshkina, “On the Coefficients of Expansions in Bases of Smooth Functions of Several Variables”, Math. Notes, 89:6 (2011), 893–898  mathnet  crossref  crossref  mathscinet  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:11
    Full text:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021